Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 2, Pages 365-370
http://dx.doi.org/10.1155/S0161171295000457

Non-homogeneous Markov chains with a finite state space and a Doeblin type theorem

Department of Mathematics, Eastern Michigan University, Ypsilanti 48197, MI, USA

Received 4 December 1992; Revised 4 March 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rita Chattopadhyay, “Non-homogeneous Markov chains with a finite state space and a Doeblin type theorem,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 2, pp. 365-370, 1995. doi:10.1155/S0161171295000457